MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA

MAQUET CRITICAL CARE AB FLOW-I C20 ANESTHESIA SYSTEM; GAS-MACHINE, ANESTHESIA
Model Number 6888530
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the anesthesia system failed in the system checkout.There was no patient involvement.Manufacturer's reference #: (b)(4).
 
Additional Manufacturer Narrative
The anesthesia machine was investigated onsite by our field service engineer (fse).The air gas module was found to be defective and the fse resolved the reported failure by replacing it.The anesthesia machine passed all functional and safety test and was cleared for clinical use after that.The reported failure can be confirmed in the provided logs.The logs show that the flow transducer test failed due to that there was a deviation in between delivered and measured flow from the air gas module.The logs indicates that the air gas module delivered a too high flow.The air, o2 and n2o fresh gas modules regulate the inspiratory gas flow and gas mixture.A faulty air gas module may lead to a deviation in the gas mixture and the flow and pressure may also deviate from the set or expected.This will be detected during system checkout and alarms will be activated if the failure occurs during treatment.The faulty air gas module was sent for further investigation.Then an over 48-hour, long term testing with a test were performed without any issue.Several successful system checkouts were done before and after.Our conclusion is that the reported failure was caused by the replaced air gas module but without having been able to reproduce the reported issue, we could not determine the root-cause of the reported system checkout failure.
 
Event or Problem Description
Manufactures reference id: (b)(4).

Brand Name
FLOW-I C20 ANESTHESIA SYSTEM
Common Device Name
GAS-MACHINE, ANESTHESIA
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key20732252
Report Number8010042-2024-0001908
Device Sequence Number20931447
Product Code BSZ
UDI-Device Identifier07325710010624
UDI-Public(01)07325710010624(11)240321
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K191027
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6888530
Device Catalogue Number6888530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2024
Supplement Date Received by Manufacturer02/18/2025
Initial Report FDA Received Date11/20/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2024
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown